Doctor insights on:
Visit your Doctor: Having black outs is a serious matter. The causes can be quite varied...From low blood pressure to hear irregularity to neurological causes. Only a medical examination by your doctor can help you find the cause of your medical problems. So do not sit on this problem without informing your treating doctor. ...Read more
I had catheter ablation on Wednesday. Taking 7mg warfarin 20mg bisoprolol per day. Sunday & today I have had severe migraines and nausea. Is this norm?
No: When people have an arrhythmia and are on blood thinners like you are, several dangerous causes of headaches need to be checked for before calling something a "migraine." If you don't have a history of migraines or if this is unlike your typical migraines, you need to be examined by a doctor ASAP. ...Read more
Is it possible to get withdrawals from warfarin? I stopped taking it last week after 10 months and have since been suffering with severe headaches, nausea, dizziness, hot flashes...Could this be from the warfarin or something else? I'm a 23 yo female.
Am 58 yrs old.Taken off hormones over a year ago due to taking warfarin for afib. Having severe hot flashes, nausea, dizzy spells. My nerves are shot?
Many: As dr. Villaplana said, there are several. There are shots and pills. Although using alternatives to warfarin means that you don't have to be as careful about what you eat and you don't have to have regular blood tests to check whether you are getting too much or too little warfarin, they still have drawbacks. One of the most significant is that the alternatives are all a lot more expensive. ...Read moreSee 1 more doctor answer
Don't know: I googled "warfarin disease" and couldn't find anything other than warfarin necrosis which is a condition that occurs in some people who are treated with warfarin (a blood thinner). Within a few days of starting treatment, a paradoxical increase in clotting can occur in some individuals leading to skin/sq fat death. Typically this occurs in obese, middle-aged women. ...Read moreSee 1 more doctor answer
Bleeding: Excessive bleeding is the danger of too much coumadin (warfarin). Bleeding into the skin can cause bruising and pain. Into muscle can cause a hematoma and stiffness and could lead to a compartment syndrome. Into a joint, can cause swelling, stiffness, and pain. In the stomach and intestines, can anemia and gastrointestinal bleeding black, tarry stools and diarrhea. Into brain can cause a stroke. ...Read moreSee 1 more doctor answer
I'm on warfarin and docs want me to go on xareito instead but I'm not sure what would u suggest ?
A good choice: There are several new anticoagulants, including Xarelto, which are both safer and more effective than warfarin. Xarelto does not need to be adjusted and no blood testing is required. Really the only downside is that, depending upon your insurance, it may be more expensive.. ...Read more